# SDR 03230302

- Difficulty date: August 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Aircraft time: 23,749 hours, 23,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE MID EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL RECONNECTED THE SPLICE IN THE EMERGENCY TRACK LIGHTING.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
